Cetamol Cold & Flu Nightime Caplets 20

SKU JP27227 Categories ,

$5.57

In stock

Description

For the fast, effective relief of nasal and sinus congestion, headaches, body aches, fever, coughs, sore throats, sneezing, runny nose and itchy watery eyes. Active Ingredients Paracetamol 160mg, Psuedoephedrine HCI 15mg, Dextromethorphan HBr 7.5mg, Diphenhydramine HCI 25mg